# SDR CA061005008

- Difficulty date: October 21, 2005
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043007
- Part serial: 0036H9089
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 53 MINUTES INTO FLIGHT, SOON AFTER LEAVING FL 190, CREW HEARD A LONG (BANG) FOLLOWED BY THE OBSERVATION OF THE CAPTAIN’S MAIN WINDSHIELD SHATTERING, CREW CONTINUED DESCENT TO FL 100 AT RESTRICTED AIRSPEED OF 188 KNOTS AND MAINTAINED A CABIN DIFFERENTIAL OF 2.6PSI IAW QRH. ENGINEERING CHANGED THE AIRCRAFT WINDSHIELD IAW MM 56-10-11.  AIRCRAFT RETURNED TO SERVICE.  (TC NR 20061005008)
